# SDR UALA2011020700640

- Difficulty date: February 7, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 43,490 hours, 5,537 cycles
- Engine: Pwa PW4090
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 8136642
- Part serial: 185
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW EG MUST REPLACE NR2 ENG SVA.   OLD SVA HAS BEEN REMOVED, SWAPPING FITTINGS. REPLACED NR 2 ENG SVA.  NO LEAKS, OPS NORMAL.
